# SDR FDEA202307031138

- Difficulty date: July 3, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 87,425 hours, 16,787 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: ARB74141
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING TRAILING EDGE OUTBOARD ISLAND COMPARTMENT LOWER SPAR CAP FOUND   WITH CORROSION AT STATION XORS 1045 - XORS 1083. CORROSION AT LEFT HAND WING TRAILING EDGE OUTBOARD ISLAND COMPARTMENT LOWER   SPAR CAP AT STATION XORS 1045 - XORS 1083 REMOVED AS PER MD-11 SRM 51-21-01-0G AND   FOUND EXCEEDED LIMITS AS PER MD-11 SRM 57-00-10-1A ALLOWABLE DAMAGE 1 SHEET   1.CORROSION AT LEFT HAND WING TRAILING EDGE OUTBOARD ISLAND COMPARTMENT LOWER   SPAR CAP AT STATION XORS 1045 - XORS 1083 REPAIRED AS PER EA# 1-5710-T0375044 PART 1.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
